# SDR USAA020357

- Difficulty date: August 22, 2002
- Submitted: October 3, 2002
- Operation: Air carrier
- Aircraft: N395US
- Make and model: Boeing 737-3B7
- Aircraft serial: 23317
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Condition: Corroded
- Location: Fuselage
- Part time: 47,058 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TPA - FOUND CHANNEL STIFFENER CORRODED 6 INCHES, STATION 0 BULKHEAD 1016.  CUT AND REMOVED DAMAGED PART, SPLICED IN NEW CHANNEL STIFFENER PER SB 737-53A1075 AND EA 94341.  (M)
